# SDR 9707722712

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 3806781
- Condition: Smoking
- Location: Cabin
- Part time: 42,645 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, SMOKE BEGAN TO ENTER AIRCRAFT CABIN.  AIRCRAFT RETURNED TO THE GATE AND PASSENGERS DEPLANED THROUGH THE JET WAY.  MAINTENANCE FOUND APU TO BE THE SOURCE OF SMOKE, RESIDUAL DE-ICE FLUID SUSPECTED.  APU MEL'D.
